JAIST Repository >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/4987

Title: Closure operators and complete embeddings of residuated lattices
Authors: Ono, Hiroakira
Keywords: substructural logics
residuated lattices
complete embeddings
Issue Date: 2003-08
Publisher: Springer
Magazine name: Studia Logica
Volume: 74
Number: 3
Start page: 427
End page: 440
DOI: 10.1023/A:1025171301247
Abstract: In this paper, a theorem on the existence of complete embedding of partially ordered monoids into complete residuated lattices is shown. From this, many interesting results on residuated lattices and substructural logics follows, including various types of completeness theorems of substructural logics.
Rights: This is the author-created version of Springer, Hiroakira Ono, Studia Logica, 74(3), 2003, 427-440. The original publication is available at www.springerlink.com, http://dx.doi.org/10.1023/A:1025171301247
URI: http://hdl.handle.net/10119/4987
Material Type: author
Appears in Collections:i10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
C2200.pdf134KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology